Visiting Cambdia - Developed rash
  • My daughter is currently visiting Cambodia and has developped a rash on her legs from the knee down and her back otherwise she feels fine. Thought maybe it was anti malaria medicine but when I looked it up that doesn't seem to be a side effect of the drug. Wondering what could be causing this rash and what other diseases outside of malaria and dengue she should be on the alert for especially where this rash is concerned. Thank you for any comments or help that you can provide.

    CS
  • Could be as simple as a heat rash. Lots of people get it when coming from colder environments. There are doctors that speak good english in phnom and siem reap - guess she's in one of those places?
  • Thank you for your prompt response. It eased my mind considerably. It doesn't seem to be getting worse and yes she is in phnom. How are the medical facilities there if she needs medical attention are they well equipped for medical emergencies? Do you recommend any particular clinic if she needs to seek help?

    Tks again,

    CS

Howdy, Stranger!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion